# SDR HALA0300965

- Difficulty date: October 26, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - EN ROUTE TO OGG GOT HYD RT PRESS LOW LIGHT FOLLOWED BY HYD RT QT LOW LIGHT HYD QUANTITY WHEN TO ZERO. RETURNED TO HNL AND PERFORMED APPROPRIATE QRH AND CHECK LIST.  FOUND AUX PUMP PRESSURE LINE RUPTURED.  REPLACED AUX PUMP PRESS LINE, LEAK OPS CHECK PENDING.  OPS AND LEAK CHECK OK.  (M)
